Skip to Content

Is it possible for the med. carbatrol to give u extreme anxiety on a certian issue?

Responses (2)

punkman33 16 Jan 2010

I don,t know what you are talking the carbatrol for but because it can be described for treatment of bipolar disorder it can adjust the seratonin levels in your brain which in my opinion and from experiance with other antidepressants most definately may cause anxiety. My olny advice if your taking this drug for bipolar or depression reasons and its causing you anxiety you might want to either switch to a drug like alprazolam or diaopam which gets rid of anxiety or keep taking it for whatever reason you are and add the bezodiazapams to get rid of the anxiety altogether. Good Luck to you

Alisynr 27 Dec 2011

I am going through this exact thing. After switching to carbatrol, I suddenly had severe and unexplained anxiety while driving. I couldn't drive for several weeks because of this. After switching to Tegretol 6 weeks ago, I'm almost back to normal. My doctor did not believe this was associated with the meds, and suggested putting me on an anxiety medicine. Go and see your doctor and explain the problem, and be firm in insisting that he/she try something else.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

I'm thinking of taking Wellbutrin for my depression?

Posted 15 Apr 2010 4 answers

Starting Viibryd?

Posted 9 Dec 2011 3 answers

Carbamazepine?

Posted 16 Aug 2013 2 answers